# SDR AUS20021248

- Difficulty date: October 24, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: X4087
- Condition: Disintegrated
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, Prestolite, ALV9510R
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH ALTERNATOR OUTER BEARING COLLAPSED. ALTERNATOR CONTAMINATEDWITH METAL FROM FAILED BEARING.
